# SDR C77A202001270002

- Difficulty date: November 21, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 31,535 hours, 19,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-464 REV IR IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO REPAIR CORROSION DAMAGE TO THE FORWARD FUSELAGE RH IB SEAT TRACK BEAM UPPER FLANGE (P/N 170-03263-001) BETWEEN FR16 AND FR17 WITH A CUTOUT AND DOUBLER REPAIR PER SRM PART II 53-10-10 REPAIR 01P. THE RH IB SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS REPAIR ARE NOT REQUIRED PER SRM PART II 53-10-10 REPAIR 01P.W.O.#2739004420
